# SDR RAIA00308210

- Difficulty date: August 12, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,378 hours, 18,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE. SECURED CONNECTOR TO PATH LIGHT STRIP
